manuscripta mathematica

, Volume 59, Issue 2, pp 245–248

Growth conditions and regularity, a counterexample

  • Mariano Giaquinta

DOI: 10.1007/BF01158049

Cite this article as:
Giaquinta, M. Manuscripta Math (1987) 59: 245. doi:10.1007/BF01158049


It is shown that the so-called growth conditions are “necessary” for the local regularity of minimizers.

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Mariano Giaquinta
    • 1
  1. 1.Istituto di Matematica Applicata “G. Sansone”Università di FirenzeFirenze